# SDR ASOA200900637

- Difficulty date: June 7, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 15,550 hours, 11,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED AT RBL 26.00 FS 280.00 (14211/PG 100).  REMOVED UNSERVICEABLE ANGLE AT RBL 26.00 FS 280.00 & REPLACED WITH FABRICATED SERVICEABLE ANGLE IAW CRJ 700 SRM 53-11-00 & 51-24-21.
